Title: Influence curves of general statistics
Authors: Rousseeuw, Peter ×
Ronchetti, Elvezio #
Issue Date: 1981
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:7 pages:161-166
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.